Each tablet contains :
Paracetamol 400 mg.
Vitamin C 250 mg.
Cevamol is a combination of paracetamol and vitamin C in effervescent
tablets form . It provides a rapid effective relief of pain and fever. Cevamol
offers a palatable characteristic taste with orange flavour and excellent
gastric tolerability .
Paracetamol : is a non salicylate analgesic– antipyretic agent. It reduces fever
by direct action on the hypothalamic heat regulating center .
VitaminC : is a very important vitamin for the physiological processes of
the body such as regulation of enzymatic reactions , participation in the
formation of hormones , raising of resistance to infectious diseases,
inactivation of toxins , activation of immune response and phagocytosis.
This vitamin has also a great importance in the formation of
intercellular substance and stimulation of hematopoiesis
Indications & usage :
Headache of all types especially those accompanying fever and those due to weather conditions.
Influenza and other infectious conditions.
Neuritis , trigeminal neuralgia and sciatica .
Painful wounds following operations and fractures .
Hypersensitivity to paracetamol .
Should not be used for children under 12 years old .
Paracetamol rarely causes side effects when used in the recommended
therapeutic doses. mild hematological or allergic reactions may occur.
Ascorbic acid is usually well tolerated but in large doses may cause
diarrhea and other gastro-intestinal disturbances and also may result in
Risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce live microsomal enzymes
The absorption of paracetamol may be accelerated by metoclopramide.
Ascorbic acid may increases the absorption of iron in iron deficiency states .
Warnings & precautions :
Paracetamol should be given with care to patients with impaired kidney or liver functions.
It should also be given with care to patients with alcohol dependence.
Paracetamol should also be given with care to patients taking other drugs that affect liver.
Checking with physician because additional treatment may be needed, if pain persists for longer than 10 days for adults or 5 days for children, or if fever persists for longer than 3 days.
Dosage & administration:
For adult 1- 2 tablets in half a glass of water , the dose may be repeated
every 4 hours .
Tube of 12 effervescent tablets.
Store at a temperature below 30 oc and R.H below 70 %